Alert archive / Texas / Areal Flood Advisories in 2017
Areal Flood Advisory 21, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this areal flood advisory at Feb 20, 2017, 1:38 AM CST for 5 counties in Texas. It was in force for 112 min.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2017, 1:38 AM CST (07:38 UTC)
- Expired
- Feb 20, 2017, 3:30 AM CST
- In force
- 112 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bastrop County, TX, DeWitt County, TX, Fayette County, TX, Lavaca County, TX, Lee County, TX
The radar
The Austin/San Antonio radar (KEWX), 117 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.6 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1800 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 9.8
The text
As transmitted.
614
WGUS84 KEWX 200738
FLSEWX
Flood Advisory
National Weather Service Austin/San Antonio TX
138 AM CST MON FEB 20 2017
TXC021-123-149-285-287-200930-
/O.NEW.KEWX.FA.Y.0021.170220T0738Z-170220T0930Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeWitt TX-Bastrop TX-Lee TX-Fayette TX-Lavaca TX-
138 AM CST MON FEB 20 2017
The National Weather Service in Austin San Antonio has issued a
* Small Stream Flood Advisory for Rapid Rises for...
Eastern DeWitt County in south central Texas...
East central Bastrop County in south central Texas...
Lee County in south central Texas...
Fayette County in south central Texas...
Lavaca County in south central Texas...
* Until 330 AM CST
* At 137 AM CST, Doppler radar indicated heavy rain due to
thunderstorms. This will cause small stream flooding in the
advisory area. Up to one to two inches of rain has already fallen.
* Some locations that will experience flooding include...
Yoakum, Giddings, La Grange, Schulenburg, Hallettsville, Shiner,
Flatonia, Lexington, Moulton, Round Top, Fedor, Sublime, Muldoon,
Dime Box, Thomaston, Ezzell, Speaks, Carmine, Komensky and Swiss
Alp.
Additional rainfall of one half to one inch is expected over the
area. This additional rain will cause minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2982 9669 2963 9687 2948 9670 2924 9671
2908 9695 2910 9698 2893 9721 3051 9706
3026 9668 3024 9674 3020 9674 3016 9679
3015 9667
$$
MSLWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this areal flood advisory went out at Feb 19, 11:53 PM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Feb 19, 11:53 PM CST, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1153 PM CST Sun Feb 19 2017 .UPDATE... Squall line currently moving across the I-35 corridor area. Have expanded the watch for counties east of I-35 and extended it through 1 AM. Have cancelled the other counties from the watch. The line will continue to track to the east overnight. Meanwhile, other showers and thunderstorms are developing south to near Laredo and tracking to the northeast. These will impact areas along and east of I-35 during the overnight hours also. Expect they will be sub severe, however moving over areas with the ongoing heavy rains, may cause some minor flooding. Remainder of forecast on track. && .AVIATION... Have mentioned TSRA at the I-35 TAF sites through 08Z with IFR/MVFR VSBYs and wind gusts up to 45 KTs. TSRA will continue mainly along and east of I-35 overnight into early morning with SHRA at the I-35 TAF sites. CIGs rise to VFR with passage of the TSRA and then gradual clearing takes place on Tuesday. NWly winds of 5 to 10 KTs prevail in the wake of the TSRA. && .PREV DISCUSSION... /ISSUED 641 PM CST Sun Feb 19 2017/ MESOSCALE UPDATE... Severe Thunderstorm Watch 35 has been issued for the western half of the area and at this time does not include the Austin or San Antonio metro area. A band of showers and thunderstorms have developed across Edwards, Maverick, and Kinney County. This activity has developed along a dryline with substantial surface moisture convergence along the boundary. SBCAPE values near 2000 J/Kg and effective bulk shear vales around 60 knots will continue to support the chances for severe convection with hail up to 2 inches in diameter and gusty winds. We still continue to expect this activity to transition more into a locally heavy rain threat overnight as the storms congeal into more of a solid line of convection due to shear vectors lining up nearly parallel to the dryline. The line of showers and storms should then move east as upper support from a strong shortwave to our west continues to slowly move east. Still expecting rainfall totals to be on average 1-2 inches but some isolated locations will approach 5 inches and could produce some localized flooding concerns. Radar estimates so far this evening are showing up to 3 inches of rain across portions of Kinney County where a Flood Advisory is currently in effect. Increased PoPs across the area where storms are developing and made some other minor adjustments to the hourly grids based on current trends. All updated products have been issued. PREV DISCUSSION... /ISSUED 608 PM CST Sun Feb 19 2017/ UPDATE... Please see the 00Z aviation forecast discussion below. AVIATION... Little change in the forecast has been made. We did update trends for the first few hours based on recent radar trends. Otherwise, the main concern continues to be focused on thunderstorm activity late this evening into early Monday morning. Minor changes to the onset of TSRA based on the latest hi-res model guidance and radar trends as mentioned above. We should see a decrease in thunderstorms between 09Z-12Z at our TAF sites as the main line of storms moves east. Showers will remain in the forecast until mid-morning, then improving conditions are in store for late morning and the afternoon. PREV DISCUSSION... /ISSUED 257 PM CST Sun Feb 19 2017/ SHORT TERM (Tonight through Monday Night)... Latest water vapor images show a long-wave upper level trough axis extending from the Intermountain West southeast into the four corners region. This feature is forecast to split this evening...sending the southern portion of the main trough/short-wave across northeast Mexico and into our area overnight. At the surface, a dry-line located across the extreme northwest Val Verde County as of this writing, is expected to push further west. With that in main and expected convection along and east of I-35 later tonight, SPC Day 1 Convective Outlook has been updated and now covers most area with slight risk of severe thunderstorms. DFX radar is already picking up light to moderate rain-showers along the Rio Grande and Edwards Plateau areas. This trend is expected to increase as the upper level short-wave moves to the east this evening. A hand-full of HiRes models agree on scattered showers and thunderstorms to develop across the Rio Grande later this afternoon with widespread convection forming early this evening into the overnight hours. By early this evening, increased instability and with capping inversion eroding, expect storms to rapidly become strong to severe. As the night progresses, the severe weather risk diminishes and transition into a heavy rain event with isolated strong storms mainly along and east of I-35. Overall situation from early this evening into the overnight hours is as follow: strong to severe thunderstorms are possible across most areas across South Central Texas (exception extreme NW and E). Primary threats will be wind gusts up to 60 mph and large hail up to one inch in diameter. Also, heavy rain is expected as the storms move along and east of Highway 281 due to the fact of well above precipitable water values (1.4 to 1.7 inches). That said, storm total rainfall amounts of 1 to 2 inches are possible with isolated pockets of 4 to 5 inches mainly along and east of I-35. The dry-line moves back to the east Monday morning with clearing expected to begin out west and then into the I-35 corridor by noon Monday. Since the upper level trough/cutoff low could be right on top of us during the afternoon hours, decided to keep slight chances for showers and storms mainly east of Highway 183. LONG TERM (Tuesday through Sunday)... The upper level system will continue to push to the southeast and into the Gulf waters while ridging builds over the area Tuesday and Wednesday of next week for dry and pleasant weather. Dry conditions persist into next weekend. A cold front is expected to push across the area late Sunday into Monday and brings our next chances for rain across the area. Temperatures will be above normal values through the extended period even with the passage of dry front on Friday and the wet one late Sunday into Monday of next week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 62 73 53 79 52 / 100 40 - - 0 Austin Bergstrom Intl Airport 61 71 52 78 50 / 100 50 - - 0 New Braunfels Muni Airport 61 72 53 79 51 / 100 40 - - 0 Burnet Muni Airport 58 71 49 76 48 / 100 20 - - 0 Del Rio Intl Airport 55 77 50 82 48 / 20 10 0 0 0 Georgetown Muni Airport 61 71 51 77 49 / 100 40 - - 0 Hondo Muni Airport 59 74 49 81 48 / 70 20 - 0 0 San Marcos Muni Airport 62 71 53 79 51 / 100 50 - - 0 La Grange - Fayette Regional 64 72 55 77 53 / 100 60 10 10 - San Antonio Intl Airport 61 73 53 79 52 / 100 30 - - 0 Stinson Muni Airport 62 73 54 79 52 / 100 30 - - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...04 Synoptic/Grids...04 Public Service/Data Collection...YB
Hazardous weather outlook, Feb 19, 8:16 AM CST, 17 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 816 AM CST Sun Feb 19 2017 TXZ171>173-183>194-202>209-217>225-228-201430- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 816 AM CST Sun Feb 19 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A strong upper level storm system will move across Texas late this afternoon through Monday morning. Showers and thunderstorms will become more numerous late this afternoon after 5pm, overnight, and persist into the Coastal Plains through Monday morning. The greatest coverage will be from the eastern Hill Country across the I-35 corridor and into the Coastal Plains. There is the potential for strong to severe storms this afternoon into tonight across much of South Central Texas with the highest risk being from Del Rio eastward to the I-35 corridor including the Texas Hill Country. The main threats will be hail up to 1 inch in diameter and wind gusts up to 60 mph. There is also the potential for heavy rain mainly along and east of I-35 Sunday into Monday where average rainfall amounts of 1 to 2 inches are expected with isolated 4 to 5 inches possible, including in and around the Austin and San Antonio metro areas. Areas along and east of U.S. Highway 281 could experience minor flooding across small streams,creeks, and canals. Also, heavy rain may prompt brief closures of low water crossings and area roadways. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heavy rainfall will be ongoing across the Coastal Plains through Monday morning that could lead to localized flash and river flooding issues. Rain coverage will decrease from west to east across the entire region by mid-morning. After Monday morning, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit severe and rainfall reports Sunday afternoon into Monday.
In the hours before
Local storm report, Feb 20, 12:13 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1213 AM CST MON FEB 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 1 N ALAMO HEIGHTS 29.50N 98.47W
02/19/2017 BEXAR TX PUBLIC
CALLER REPORTED LARGE TREES IN THE ROAD AND TRAFFIC
LIGHTS DOWN. POSSIBLE TORNADO
&&
EVENT NUMBER EWX1700058
YBSpecial weather statement, Feb 20, 12:40 AM CST, 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1240 AM CST MON FEB 20 2017
TXZ209-223-225-200730-
Lavaca TX-Fayette TX-Gonzales TX-
1240 AM CST MON FEB 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GONZALES...FAYETTE
AND NORTHWESTERN LAVACA COUNTIES UNTIL 130 AM CST...
At 1239 AM CST, Doppler radar was tracking a cluster of strong
thunderstorms near Cistern, or 10 miles north of Flatonia, moving
north at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Gonzales, La Grange, Schulenburg, Flatonia, Moulton, Waelder,
Fayetteville, Round Top, Muldoon, Cistern, Carmine, Komensky, Swiss
Alp, Henkhaus, Rutersville, Ledbetter, Waldeck, Plum, Ammannsville
and Freyburg.
A Severe Thunderstorm Watch remains in effect until 200 AM CST for
south central Texas.
LAT...LON 2963 9687 2961 9684 2958 9683 2958 9679
2950 9672 2946 9751 2977 9735 3005 9703
3004 9702 3011 9685 3016 9680 3014 9676
3016 9669 3015 9668 3014 9665 3004 9662
2996 9657
TIME...MOT...LOC 0639Z 199DEG 58KT 2983 9715
BMWLocal storm report, Feb 20, 12:52 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1252 AM CST MON FEB 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 2 SE WINDCREST 29.50N 98.36W
02/19/2017 BEXAR TX EMERGENCY MNGR
POSSIBLE TORNADO DAMAGE REPORTED. APARTMENT COMPLEX
WITH ROOF BLOWN OFF... 2-3 HOUSE WITH SERIOUS DAMAGE AND
SEVERAL OTHERS WITH MODERATE TO MINOR DAMAGE.
&&
EVENT NUMBER EWX1700059
YBLocal storm report, Feb 20, 1:01 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
101 AM CST MON FEB 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL 1 SSW BRACKETTVILLE 29.31N 100.41W
02/19/2017 E1.75 INCH KINNEY TX PUBLIC
RECEIVED VIDEO VIA SOCIAL MEDIA OF HAIL UP TO THE SIZE
OF GOLFBALLS FALLING ALONG US HWY 90 IN BRACKETTVILLE
0543 PM TSTM WND GST QUEMADO 28.95N 100.63W
02/19/2017 E40 MPH MAVERICK TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED POWER LINES DOWN IN QUEMADO
NEAR HWY 277
0544 PM HAIL BRACKETTVILLE 29.32N 100.41W
02/19/2017 E0.70 INCH KINNEY TX EMERGENCY MNGR
EMERGENCY MANAGER FROM BRACKETVILLE REPORTED DIME SIZE
HAIL
0545 PM HAIL BRACKETTVILLE 29.32N 100.41W
02/19/2017 E1.00 INCH KINNEY TX PUBLIC
PUBLIC REPORTED HAIL FALLING APPROX QUARTER SIZED
0545 PM TSTM WND DMG 2 W LAUGHLIN AFB AUX FI 28.86N 100.56W
02/19/2017 MAVERICK TX TRAINED SPOTTER
POWER LINES DOWNS APPROX 2 MILES SOUTH OF FM 1665 AND
US 277
1010 PM HAIL 2 ENE SHAVANO PARK 29.60N 98.52W
02/19/2017 E1.00 INCH BEXAR TX TRAINED SPOTTER
SPOTTER REPORTED QUARTER SIZED HAIL AND HEAVY RAIN.. 2
INCHES.
1010 PM HEAVY RAIN 2 ENE SHAVANO PARK 29.60N 98.52W
02/19/2017 M2.00 INCH BEXAR TX TRAINED SPOTTER
SPOTTER REPORTED QUARTER SIZED HAIL AND HEAVY RAIN.. 2
INCHES.
1027 PM TSTM WND GST 2 SSE SAN ANTONIO 29.43N 98.49W
02/19/2017 E50 MPH BEXAR TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED VIA WEB 50 MPH WINDS WITH TREE
LIMBS DOWN GREATER THAN 2 IN. ALSO HEAVY RAIN .5 - .74
IN.
1050 PM TSTM WND DMG 1 N ALAMO HEIGHTS 29.50N 98.47W
02/19/2017 BEXAR TX PUBLIC
CALLER REPORTED LARGE TREES IN THE ROAD AND TRAFFIC
LIGHTS DOWN. POSSIBLE TORNADO
1050 PM TSTM WND DMG 2 SE WINDCREST 29.50N 98.36W
02/19/2017 BEXAR TX EMERGENCY MNGR
POSSIBLE TORNADO DAMAGE REPORTED. APARTMENT COMPLEX
WITH ROOF BLOWN OFF... 2-3 HOUSE WITH SERIOUS DAMAGE AND
SEVERAL OTHERS WITH MODERATE TO MINOR DAMAGE.
1055 PM TSTM WND DMG 3 NW LIVE OAK 29.58N 98.38W
02/19/2017 BEXAR TX PUBLIC
POSSIBLE TORNADO CONFIRMED. CALLER REPORTED TREES
DOWN... HOMES DAMAGED... POWER LINES DOWN.
&&
EVENT NUMBER EWX1700052 EWX1700051 EWX1700050 EWX1700049 EWX1700053
EWX1700055 EWX1700056 EWX1700054 EWX1700058 EWX1700059 EWX1700057
YBSpecial weather statement, Feb 20, 1:01 AM CST, 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
101 AM CST MON FEB 20 2017
TXZ193-194-209-225-200745-
Lavaca TX-Bastrop TX-Fayette TX-Lee TX-
101 AM CST MON FEB 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BASTROP...LEE...
FAYETTE AND LAVACA COUNTIES UNTIL 145 AM CST...
At 100 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Dime Box to near
Hallettsville. Movement was northeast at 25 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms. This line of storms has had a history of producing
tornadoes, and more brief tornadoes will be possible.
Locations impacted include...
Giddings, La Grange, Smithville, Schulenburg, Hallettsville,
Flatonia, Lexington, Shelby, Fayetteville, Round Top, Fedor, Sublime,
Paige, Muldoon, Tanglewood, Dime Box, Ezzell, Carmine, Komensky and
Swiss Alp.
A Severe Thunderstorm Watch remains in effect until 200 AM CST for
south central Texas.
LAT...LON 2931 9658 2922 9709 2925 9711 3045 9717
3056 9696 3054 9692 3046 9690 3039 9679
3032 9674 3029 9664 3025 9669 3024 9674
3020 9674 3016 9679 3014 9677 3017 9669
3014 9665 2996 9657 2963 9687 2934 9656
TIME...MOT...LOC 0700Z 226DEG 24KT 3045 9687 2936 9692
MOLocal storm report, Feb 20, 1:28 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 AM CST MON FEB 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG 3 NE MAHA 30.12N 97.64W
02/20/2017 TRAVIS TX PUBLIC
MEDIA VIEWER REPORTED PORCH AWNING RIPPED OFF.
&&
EVENT NUMBER EWX1700060
YBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 6:03 PM CST | Areal Flood Advisory | EWX | Edwards, Kinney, Maverick | 3 hr |
| Feb 19, 6:29 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 46 min |
| Feb 19, 6:33 PM CST | Special Weather Statement | EWX | Kinney | 42 min |
| Feb 19, 7:08 PM CST | Special Weather Statement | EWX | Kinney, Maverick | 52 min |
| Feb 19, 7:15 PM CST | Special Weather Statement | EWX | Real | 45 min |
| Feb 19, 7:20 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Real | 55 min |
| Feb 19, 7:42 PM CST | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Feb 19, 7:57 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 33 min |
| Feb 19, 8:06 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 39 min |
| Feb 19, 8:09 PM CST | Special Weather Statement | EWX | Dimmit | 51 min |
| Feb 19, 8:13 PM CST | Special Weather Statement | EWX | Kerr, Real | 62 min |
| Feb 19, 8:42 PM CST | Special Weather Statement | EWX | Bandera, Frio, Medina | 48 min |
| Feb 19, 9:10 PM CST | Severe Thunderstorm Warning | EWX | Medina | 50 min |
| Feb 19, 9:31 PM CST | Special Weather Statement | EWX | Atascosa, Bandera, Bexar, Frio, Gillespie, Kendall and 1 more | 59 min |
| Feb 19, 10:16 PM CST | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Feb 19, 10:26 PM CST | Special Weather Statement | EWX | Atascosa, Bexar, Comal, Guadalupe, Karnes, Wilson | 64 min |
| Feb 19, 10:31 PM CST | Special Weather Statement | EWX | Blanco, Burnet, Hays, Travis, Williamson | 59 min |
| Feb 19, 10:34 PM CST | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Wilson | 40 min |
| Feb 19, 10:39 PM CST | Tornado Warning | EWX | Bexar, Comal, Guadalupe | 36 min |
| Feb 19, 10:56 PM CST | Severe Thunderstorm Warning | EWX | Bexar, Comal, Gonzales, Guadalupe, Hays, Wilson | 42 min |
| Feb 19, 11:01 PM CST | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Kendall | 119 min |
| Feb 19, 11:02 PM CST | Tornado Warning | EWX | Comal, Guadalupe | 13 min |
| Feb 19, 11:22 PM CST | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Travis, Williamson | 113 min |
| Feb 19, 11:26 PM CST | Flash Flood Warning | EWX | Bexar | 4 hr |
| Feb 19, 11:29 PM CST | Tornado Warning | EWX | Bastrop, Caldwell, Hays, Travis | 46 min |
| Feb 19, 11:31 PM CST | Tornado Warning | EWX | Caldwell, Guadalupe, Hays | 29 min |
| Feb 19, 11:38 PM CST | Special Weather Statement | EWX | Burnet, Travis, Williamson | 37 min |
| Feb 19, 11:40 PM CST | Areal Flood Advisory | EWX | Caldwell, Guadalupe, Hays, Travis | 2 hr |
| Feb 19, 11:53 PM CST | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 37 min |
| Feb 20, 12:05 AM CST | Tornado Warning | EWX | Bastrop, Travis | 25 min |
| Feb 20, 12:19 AM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 116 min |
| Feb 20, 12:22 AM CST | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 53 min |
| Feb 20, 12:23 AM CST | Tornado Warning | EWX | Williamson | 22 min |
| Feb 20, 12:40 AM CST | Special Weather Statement | EWX | Fayette, Gonzales | 50 min |
| Feb 20, 1:01 AM CST | Special Weather Statement | EWX | Fayette, Lavaca, Lee | 44 min |
| Feb 20, 1:17 AM CST | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Feb 20, 1:48 AM CST | Special Weather Statement | EWX | Fayette, Lavaca | 42 min |
| Feb 20, 2:02 AM CST | Special Weather Statement | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 73 min |
| Feb 20, 2:20 AM CST | Areal Flood Advisory | EWX | Atascosa, Guadalupe, Karnes, Wilson | 115 min |
| Feb 20, 2:53 AM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee, Travis and 1 more | 112 min |
| Feb 20, 3:14 AM CST | Areal Flood Advisory | EWX | Bexar | 106 min |
| Feb 20, 3:35 AM CST | Areal Flood Advisory | EWX | Bastrop, DeWitt, Fayette, Karnes, Lavaca, Lee | 3 hr |
| Feb 20, 9:58 AM CST | River Flood Warning | EWX | Karnes, Wilson | 48 hr |
Nearby
Areal Flood Advisories in Texas, 2017Every areal flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.